Journal of Symplectic Geometry

Volume 14 (2016)

Number 4

Small positive loops on overtwisted manifolds

Pages: 1013 – 1031

DOI: http://dx.doi.org/10.4310/JSG.2016.v14.n4.a2

Authors

Roger Casals (Instituto de Ciencias Matemáticas, Madrid, Spain)

Francisco Presas (Instituto de Ciencias Matemáticas, Madrid, Spain)

Sheila Sandon (Université de Strasbourg and CNRS, Strasbourg, France)

Abstract

Given an overtwisted contact manifold, we prove that there can be no positive loops of contactomorphisms that are generated by a $\mathcal{C}^0$–small Hamiltonian function.

Keywords

overtwisted contact structures, positive loops of contactomorphisms, orderability

2010 Mathematics Subject Classification

Primary 53D10. Secondary 57R17.

Full Text (PDF format)